Temporary Blurry vision, anxiety symptom- ativan side effect?
Last night, as I was watching a movie on the computer i had blurry vision. I have 20/20 vision and never had issues in the past. Of course the symptom (Health anxiety) caused a full on panic attack and in between attacks I tend to cry and it started to go away.
I have been taking ativan for several months now, and never had an issue with taking it, but am not sure if blurry vision could be caused by anxiety in general. I had not taken it yet, i need to be better about taking it earlier in the evening. I did end up in the ER, with them saying nothing is wrong ( happens alot) and saying to see an eye doctor which I will be doing in the morning. Has anyone else ever had blurry vision as a result of anxiety? Its not that everything was blurry just smaller words, so i guess clouded vision.
Well I have trouble sometimes with my eyes sometimes mine get blurry and sometimes i see spots I am about to make a appointment with a eye doctor myself to get my eyes check.But anxiety does do weird things with your eyes anxiety can make your eyes foggy, distored, blurred vision, so i am pretty sure its your anxiety that is triggering your eyes to do what they are doing but i would just make sure that is what it is but anxiety does weird things to your body...
Tunnel Vision is a symptom of your body's fight-or-flight response, which is what you are doing during a panic/anxiety attack. I had tunnel vision/blurry vision non-stop for about 6 months a couple years back. At least that how it felt, it party could have been all in my head. Dizziness is a side effect of ativan (never experienced that) but you will also read "Check with your doctor as soon as possible if any of the following side effects occur: blurred vision or other changes in vision" so I would suggest you contact your dr because this is one the of very infrequent side effects that they recommend you call your doctor if you experience.
IMO it might just be a tunnel-vision type thing due to your body's response to your anxiety, but definitely check with your doctor cause there's a SLIGHT chance it could be a bad side effect of ativan.
Also, if the blurred vision went away between panic attacks that's a good indicator that it was the panic doing it to you.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.